Which of the following reactions should the client be cautioned about - ProProfs Discuss
Topics
Products
Follow Us:

Which of the following reactions should the client be cautioned about if her diet includes foods containing tyramine? The client with depression has been hospitalized for 3 days in the psychiatric unit. This is the second hospitalization during the past year. The physician orders a different drug, tranylcypromine sulfate (Parnate) when the client does not respond positively to a tricyclic antidepressant.



A. Heart block.
B. Grand mal seizure
C. Respiratory arrest
D. Hypertensive crisis

This question is part of Psychiatric Nursing Practice Test 5 (Exam Mode) by RNpedia.com
Asked by RN pedia, Last updated: May 28, 2020

+ Answer
Request

3 Answers

John Adney

Hypertension
 

John Adney

Hypertension
 

John Smith

John Smith

Answered Nov 01, 2016

Hypertensive crisis
 

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.